Toggle Main Menu Toggle Search

ePrints

On the minimal modules for exceptional Lie algebras: Jordan blocks and stabilisers

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Stewart DI

Publication type: Article

Publication status: Published

Journal: LMS Journal of Computation and Mathematics

Year: 2016

Volume: 19

Issue: 01

Pages: 235-258

Online publication date: 29/07/2016

Acceptance date: 15/04/2016

ISSN (electronic): 1461-1570

Publisher: London Mathematical Society

URL: http://dx.doi.org/10.1112/S1461157016000103

DOI: 10.1112/S1461157016000103


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share